# SDR UO22002F00016

- Difficulty date: September 10, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N35LH
- Make and model: Israel 1124
- Aircraft serial: 413
- Engine: Garrtt TFE7313
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Solenoid Valve
- Part number: F10A5SEP1025
- Part serial: 7080235
- Condition: Failed
- Location: Nacelle Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEAT INTERMITTENTLY COMES ON WITH SWITCH OFF ON LT NACELLE.  REMOVED VALVE, FOUND SOLONOID VALVE SHORTED AND WRONG INLET FITTING INSTALLED.  AIR INLET FITTING DOES NOT FIT AIR LINE.
